Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHARACTERISTIC MODES OF A SLOT IN A CONDUCTING CYLINDER AND THEIR USEFOR PENETRATION AND SCATTERING, TE CASE
Autore:
ELHAJJ A; KABALAN KY; HARRINGTON RF;
Indirizzi:
AMER UNIV BEIRUT,FAC ENGN & ARCHITECTURE,DEPT ELECT ENGN BEIRUT LEBANON SYRACUSE UNIV,DEPT ELECT & COMP ENGN SYRACUSE NY 13244
Titolo Testata:
IEEE transactions on antennas and propagation
fascicolo: 2, volume: 40, anno: 1992,
pagine: 156 - 161
SICI:
0018-926X(1992)40:2<156:CMOASI>2.0.ZU;2-0
Fonte:
ISI
Lingua:
ENG
Soggetto:
CIRCULAR-CYLINDER; APERTURE PROBLEMS; WAVE;
Tipo documento:
Article
Natura:
Periodico
Citazioni:
17
Recensione:
Indirizzi per estratti:
Citazione:
A. Elhajj et al., "CHARACTERISTIC MODES OF A SLOT IN A CONDUCTING CYLINDER AND THEIR USEFOR PENETRATION AND SCATTERING, TE CASE", IEEE transactions on antennas and propagation, 40(2), 1992, pp. 156-161

Abstract

A characteristic mode theory for slots in a circular conducting cylinder is given for calculating the characteristic magnetic currents, theequivalent magnetic current, the radiation patterns, and the fields everywhere (especially in the aperture region) of an infinitely long thin perfectly conducting cylinder with an infinitely long slot. The characteristic modes are obtained from the solution of an eigenvalue equation representing the continuity of the tangential component of the magnetic field in the slot.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/10/20 alle ore 12:18:12